# SDR AWXA200400584

- Difficulty date: May 29, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 19,928 hours, 8,289 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300A1
- Part serial: 47
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 44,034 hours, 19,937 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK - FLT 0051 - ON CLIMB OUT OF LAS EN ROUTE, RECEIVED AVIONICS VENT SYSTEM FAULT, AIRCRAFT PRESSURIZED NORMALLY, TURNED BACK TO LAS AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE ISSUED MEL 21-26-04 COND 1, "SKIN AIR OUTLET VALVE INOP". ON 05/31/2004 IN BOS: MAINTENANCE REMOVED AND REPLACED SKIN AIR OUTLET VALVE IAW AMM TASK 21-26-53-000-001, OPERATIONAL CHECK WAS GOOD. FUNCTIONAL TEST OF SKIN AIR OUTLET VALVE S/N 47 WAS NO FAULT FOUND. REMOVED ACTUATOR (S/N 188) AND TESTED ON ACTUATOR BENCH, NO FAULTS FOUND, REINSTALLED ACTUATOR. RETESTED UNIT AND RETURNED TO SERVICE IAW CMM 21-26-53, REV. 6.
